# SDR DL757010907

- Difficulty date: June 1, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 53,432 hours, 29,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N851210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER DOOR SILL CHORD OF THE C2 DOOR CUTOUT WAS CORRODED AND REQUIRED REPLACEMENT.  TO ALLOW REMOVAL AND INSTALLATION OF A NEW CHORD, THE OUTER CHORD OF THE FS 1440 DOOR OPENING FRAME WAS CUT NEAR STRINGER 27R AND THE LOWER SECTION REMOVED.  A NEW SECTION WAS LATER INSTALLED AND SPLICED IN WITH TWO ALUMINUM REPAIR ANGLES INSTALLED PER ER/A 380664-14, REV A.
